# SDR 2007UALA04228

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 31,731 hours, 9,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 27abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27ABC EEL STRIP MISSING.    11-01-07   REPLACED LIGHT. OPS CHECKED GOOD.
